Projective modules over classical Lie algebras of infinite rank in the parabolic category

Chih Whi Chen, Ngau Lam

Research output: Contribution to journalArticle

Abstract

We study the truncation functors and show the existence of projective cover with a finite Verma flag of each irreducible module in parabolic BGG category O over infinite rank Lie algebra of types a,b,c,d. Moreover, O is a Koszul category. As a consequence, the corresponding parabolic BGG category O‾ over infinite rank Lie superalgebra of types a,b,c,d through the super duality is also a Koszul category.

Original languageEnglish
Pages (from-to)125-148
Number of pages24
JournalJournal of Pure and Applied Algebra
Volume224
Issue number1
DOIs
Publication statusPublished - 2020 Jan 1

Fingerprint

Projective Module
Lie Algebra
Irreducible Module
Lie Superalgebra
Truncation
Functor
Duality
Cover

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{3ba7cf9460f54179abcef183030f5881,
title = "Projective modules over classical Lie algebras of infinite rank in the parabolic category",
abstract = "We study the truncation functors and show the existence of projective cover with a finite Verma flag of each irreducible module in parabolic BGG category O over infinite rank Lie algebra of types a,b,c,d. Moreover, O is a Koszul category. As a consequence, the corresponding parabolic BGG category O‾ over infinite rank Lie superalgebra of types a,b,c,d through the super duality is also a Koszul category.",
author = "Chen, {Chih Whi} and Ngau Lam",
year = "2020",
month = "1",
day = "1",
doi = "10.1016/j.jpaa.2019.04.018",
language = "English",
volume = "224",
pages = "125--148",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "1",

}

Projective modules over classical Lie algebras of infinite rank in the parabolic category. / Chen, Chih Whi; Lam, Ngau.

In: Journal of Pure and Applied Algebra, Vol. 224, No. 1, 01.01.2020, p. 125-148.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Projective modules over classical Lie algebras of infinite rank in the parabolic category

AU - Chen, Chih Whi

AU - Lam, Ngau

PY - 2020/1/1

Y1 - 2020/1/1

N2 - We study the truncation functors and show the existence of projective cover with a finite Verma flag of each irreducible module in parabolic BGG category O over infinite rank Lie algebra of types a,b,c,d. Moreover, O is a Koszul category. As a consequence, the corresponding parabolic BGG category O‾ over infinite rank Lie superalgebra of types a,b,c,d through the super duality is also a Koszul category.

AB - We study the truncation functors and show the existence of projective cover with a finite Verma flag of each irreducible module in parabolic BGG category O over infinite rank Lie algebra of types a,b,c,d. Moreover, O is a Koszul category. As a consequence, the corresponding parabolic BGG category O‾ over infinite rank Lie superalgebra of types a,b,c,d through the super duality is also a Koszul category.

UR - http://www.scopus.com/inward/record.url?scp=85065221346&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85065221346&partnerID=8YFLogxK

U2 - 10.1016/j.jpaa.2019.04.018

DO - 10.1016/j.jpaa.2019.04.018

M3 - Article

VL - 224

SP - 125

EP - 148

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 1

ER -